# SDR SWAA2022061418033

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 42,893 hours, 25,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVERHEAD EMERGENCY LIGHT ASSM COVER FELL OFF. / [01] REPLACED LIGHT ASSEMBLE IAW AMM 33-51-03; OPS CHECKS NORMAL
